# SDR SWAA2024052287242

- Difficulty date: May 18, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 57,554 hours, 30,206 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING PANEL 193B HAS SEVERAL ELONGATED FASTENER HOLES AND NUMEROUS COUNTERSINKS THAT ARE TOO DEEP.<[01] MATCH DRILLED NEW PANEL 193B PER SRM 51-10-02.
